# SDR DALA2019070304005

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 51,336 hours, 35,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 927-908 STRINGER 29L CORRODED. NRC 005-0001:21-0553-8-0817/014 00016: SPLICED IN NEW SECTION OF STRINGER REF DWG #5919707. (LP #1151743)
